# SDR TIMA20130531005

- Difficulty date: May 31, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,432 hours, 52,912 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Part time: 39,432 hours, 52,912 cycles
- Component: Vertical Stab, Beech
- Component part number: 1146400001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE LT FWD SPAR CAP OF THE VERTICAL STABILIZER ABOVE CSS 61.  REPAIRED IAW FR-CO-02599, REV 1.
